On the dynamics of subcontinua of a tree release_4xkpss5vsnhkxl5qgpnqwh2itu

by Mykola Matviichuk

Published in Journal of difference equations and applications (Print) by Informa UK Limited.

Volume 19p223-233 (2011)

Archived Files and Locations

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Archived
Type  article-journal
Stage   published
Date   2011-11-17
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1023-6198
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 27ae1f40-5326-459d-810a-69db08cbdb0f